| Model Number |
FX5010SWC |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
06/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration 4 yeas and 9 months after implant placement surgery.Bone quality around the area was type ii, and oral hygiene around the implant was moderate.The doctor reported bone resorption and pain were observed during the implant removal surgery.The patient has since recovered.
Additional Manufacturer Narrative
Please see attached summary memo.